# SDR P5CA2011100700472

- Difficulty date: October 7, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 47,181 hours, 7,713 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Reveal
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL REVEAL OF L1 ENTRY DOOR SURROUND STRUCTURE AT STATION 440 WL 213 HAS A .35 INCH CRACK.  ACCOMPLISHED REPAIR AS PER EIT2011A53B-1931.
